MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04528778001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 111 analyzer serial number is (b)(6).The customer performed several maintenance actions to address potential inaccuracies that also happen in quality control, including desproteinization, needle activation, water and waste reservoir cleaning, air/water calibration, and recalibration of quality controls.Despite these actions, the discrepancies persisted.A field service engineer (fse) performed hydraulic system decontamination with warm water.After that, the customer was able to proceed with calibration and control, passing within the specified ranges.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable phosphate ver.2 result from the cobas c 111 analyzer for 1 patient.The initial result was 9.2 mg/dl, and the repeat result was 7.2 mg/dl.At a different laboratory using an unspecified analyzer, the result was 4.3 mg/dl.
 
Additional Manufacturer Narrative
The medwatch section d, device identification was updated.Relevant fields of sections d and g were updated.The investigation determined that the root cause is most likely related to a contamination issue, which may be caused by a lack of water and waste container maintenance, leading to possible tubing contamination.After the hydraulic system decontamination, no further complaints regarding results discrepancy were reported.

Brand Name
COBAS C 111 ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key25299413
Report Number1823260-2026-02072
Device Sequence Number15808136
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04528778001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown